MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0003-4975(94)91686-1

Медицинская библиотека · The Annals of thoracic surgery · 1994

Heparin-induced thrombocytopenia and thrombosis: presentation after cardiopulmonary bypass.

Munver R, Schulman I C, Wolf D J, Rosengart T K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Heparin-induced thrombocytopenia and thrombosis syndrome was diagnosed in a 63-year-old woman 11 days after coronary artery bypass grafting. Her only presenting complaints were incisional leg pain and vague chest discomfort. The syndrome was suspected when her platelet count was found to be 37,000/microL. A subsequent ventilation-perfusion lung scan showed findings highly probable for pulmonary embolism. An inferior venacavogram obtained before a pulmonary angiogram revealed a large retrohepatic thrombus at the right atrial junction. The patient was successfully treated with the defibrinogenating agent ancrod (Arvin). A diagnosis of heparin-induced thrombocytopenia and thrombosis syndrome should be considered and heparin therapy should be avoided in patients with low platelet counts who have been previously treated with heparin.

Для цитирования: Munver R, Schulman I C, Wolf D J, Rosengart T K. Heparin-induced thrombocytopenia and thrombosis: presentation after cardiopulmonary bypass.. The Annals of thoracic surgery. 1994. DOI: 10.1016/0003-4975(94)91686-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.